6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel C. 2015. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 35(5), 1582–1591.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed

6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. 2019. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 39(4), 1082–1098.
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel C, Virág B. 2016. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 343(3), 881–919.
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. 2016. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 6(3), 557–600.
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel C. 2016. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 17(7), 1631–1675.
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel C. 2015. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 35(5), 1582–1591.
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. 2014. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 17(3–4), 409–440.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed